# SDR DALA2024021402128

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N830DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31940
- Aircraft time: 27,321 hours, 10,521 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Part number: 73700101037
- Part serial: 14483052001
- Condition: Damaged
- Location: Left
- Part time: 22,678 hours, 8,935 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5598700) LEFT WINGTIP DAMAGED. NUMBER 1 SLAT ALSO DAMAGED. PERFORMED HFEC INSPECTION PER B737 AMM 05-51-36-210-801 ON LT WINGTIP ARM FOR WINGLET STRIKE- NO DEFECT NOTED- REF STEP 2 ERA 615811-14. REMOVED AND REPLACED NO.1 SLAT PER AMDS W/C 2780-452701. INSTALLED REPLACEMENT LT WINGTIP PER B737 AMM 57-21 AND INSTALLED LT WINGTIP VENTRAL STRAKE PER AVIATION PARTNERS BOEING SUPPL 57-31 STILL NEEDS FAIRING INSTALLED 361683 INSTALLED FWD AND AFT FAIRING ASSYS AND SEALED PER AFBMMS 57-31-02 NAV AND STROBE LIGHT OPN GOOD. AIRCRAFT OKAY FOR SERVICE.
